Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


about to know low my CD+4
Jan 3, 2012

Thanks for your Doctor for reply. I'm sending you my detail reports please adviced me because really i'm so confused. CD45(Lymphocyte gated)-3000= CD3 percentage-62%-absolute-865. CD4 18%-244. CD8 46%-635 CD4/CD8 ratio- 0.38. and 25 Hydroxy(OH) VitD-serum by CLIA- 5.18. HIV-1 RNA Quantification TaqMan- Below 20. It's my test reports. Hope you get me adviced now I'm taken Verady. Hope that's you understand my feeling because here i feel not go Doctor who adviced me well. Hope sir and wait for your reply. and Wish you Happy New years 2012.

Response from Dr. McGowan

HI,

You had mentioned that your CD4 last year was 275. It would be useful to know what your CD4% was last year. The viral load is undetectable, which is the role of the mediaction, so the Virady is working. The increase in the CD4 will depend on your body...your nourishment, any ongoing infections, drug or alcohol use, stress, etc.

Replacing the low vitamins is important. If your CD4% is also dropping , then have your doctor look for any occult infection, such as tuberculosis or histoplasmosis which can cause this. If the CD4% is stable or increasing just work on the vitamins and diet.

Best and Happy New Year to you too!

Joe



Previous
Atripla switched to Complera but still rash
Next
WORRIED PATIENT: BANLEC AND HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement